# SDR CA130819002

- Difficulty date: July 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED OIL ODOR IN THE CABIN DURING FLIGHT.  A BORESCOPE INSPECTION SHOWED OIL TRACES ON BOTH ENGINES IN THE DIFFUSER PIPES AND THE HP IMPELLER AREAS DURING THE ON GROUND INVESTIGATION.  BOTH ENGINES WILL BE REMOVED.
